# SDR AU990321

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 2771031031
- Condition: Broken
- Location: Power Lever
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT POWER LEVER BROKEN IN TWO DUE TO CHAFING ON THE PEDESTAL.  EVIDENCE OF CORROSION ON THE POWER LEVER.  THE LEVER HAD BEEN INCORRECTLY REPAIRED AND WAS HELD TOGETHER WITH LOCKWIRE.
